MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA INC DORNIER SMARTFLEX; HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA INC DORNIER SMARTFLEX; HOLMIUM LASER FIBER
Model Number K2013162
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Dmta received a customer complaint that the head of the fiber detached from the rest of the fiber.No patient harm was reported.
 
Additional Manufacturer Narrative
It was reported the head of the fiber detached from the rest of the fiber.The dhr review confirmed that the suspect fiber was manufactured without variances or deviations.The suspect fiber was unavailable for evaluation during the timeframe of this investigation.Past complaints were reviewed, and there is no identifiable trend in complaints related to holmium fibers breaking.The risk related to a fiber break is identified as medium.The root cause cannot be fully determined without evaluating the fiber.

Brand Name
DORNIER SMARTFLEX
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA INC
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
edward grammer
1155 roberts blvd
suite 100
kennesaw, GA 30144
7704261315
MDR Report Key25028184
Report Number1037955-2006-00010
Device Sequence Number10260667
Product Code GEX
UDI-Device Identifier04049958003165
UDI-Public04049958003165
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK2013162
Device Catalogue NumberK2013162
Device Lot NumberF4124R
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown